-
1
-
-
0004296760
-
-
Nauka, Moscow; English transl., Cambridge Univ. Press, Cambridge 1985
-
V. G. Boltyanski (Boltyanskiǐ) and I. Ts. Gohberg, Results and problems in combinatorial geometry, Nauka, Moscow 1965; English transl., Cambridge Univ. Press, Cambridge 1985.
-
(1965)
Results and Problems in Combinatorial Geometry
-
-
Boltyanski, V.G.1
Gohberg, I.Ts.2
-
3
-
-
85018485710
-
The Borsuk problem and the chromatic numbers of some metric spaces
-
English transl. in Russian Math. Surveys 56 (2001)
-
A. M. Raǐgorodskiǐ, "The Borsuk problem and the chromatic numbers of some metric spaces", Uapekhi Mat. Nauk 56:1 (2001), 107-146; English transl. in Russian Math. Surveys 56 (2001).
-
(2001)
Uapekhi Mat. Nauk
, vol.56
, Issue.1
, pp. 107-146
-
-
Raǐgorodskiǐ, A.M.1
-
4
-
-
0001320722
-
Drei sätze über die n-dimensionale euklidische sphäre
-
K. Borsuk, "Drei Sätze über die n-dimensionale euklidische Sphäre", Fund. Math. 20 (1933), 177-190.
-
(1933)
Fund. Math.
, vol.20
, pp. 177-190
-
-
Borsuk, K.1
-
5
-
-
84963015763
-
Covering a three-dimensional set with sets of smaller diameter
-
H. G. Eggleston, "Covering a three-dimensional set with sets of smaller diameter". J. London Math. Soc. (2) 30 (1955), 11-24.
-
(1955)
J. London Math. Soc.
, vol.30
, Issue.2
, pp. 11-24
-
-
Eggleston, H.G.1
-
6
-
-
0012894751
-
Sur la subdivision des ensembles en parties de diamètre inférieur
-
J. Perkal, "Sur la subdivision des ensembles en parties de diamètre inférieur", Colloq. Math. 1 (1947), 45.
-
(1947)
Colloq. Math.
, vol.1
, pp. 45
-
-
Perkal, J.1
-
7
-
-
84862031971
-
A simple proof of Borsuk's conjecture in three dimensions
-
B. Grünbaum, "A simple proof of Borsuk's conjecture in three dimensions", Proc. Cambridge Philos. Soc. 53 (1957), 776-778.
-
(1957)
Proc. Cambridge Philos. Soc.
, vol.53
, pp. 776-778
-
-
Grünbaum, B.1
-
8
-
-
0039365148
-
Térbeli ponthalmazok felosztása kisebb átméröjü részhalmazok összegére
-
A. Heppes, "Térbeli ponthalmazok felosztása kisebb átméröjü részhalmazok összegére", Magyar Tud. Akad. Math. Fix. Tud. Oszt. Közl 7 (1957), 413-416.
-
(1957)
Magyar Tud. Akad. Math. Fix. Tud. Oszt. Közl
, vol.7
, pp. 413-416
-
-
Heppes, A.1
-
9
-
-
0012867534
-
Über ein euklidisch-geometrisches problem von B. Grünbaum
-
P. Katzarowa-Karanowa, "Über ein euklidisch-geometrisches Problem von B. Grünbaum", Arch. Math. (Basel) 18 (1967), 663-672.
-
(1967)
Arch. Math. (Basel)
, vol.18
, pp. 663-672
-
-
Katzarowa-Karanowa, P.1
-
10
-
-
0012793077
-
On affine images of a rhombo-dodecahedron that are circumscribed about the three-dimensional convex body
-
V. V. Makeev, "On affine images of a rhombo-dodecahedron that are circumscribed about the three-dimensional convex body", Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. 246 (1997), 191-195; English transl, in J. Math. Sci. (New York) 100 (2000).
-
(1997)
Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst.
, vol.246
, pp. 191-195
-
-
Makeev, V.V.1
-
11
-
-
85164642336
-
-
(New York)
-
V. V. Makeev, "On affine images of a rhombo-dodecahedron that are circumscribed about the three-dimensional convex body", Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. 246 (1997), 191-195; English transl, in J. Math. Sci. (New York) 100 (2000).
-
(2000)
J. Math. Sci.
, vol.100
-
-
-
12
-
-
33845741534
-
Affinely inscribed and affinely circumscribed polygons and polyhedra
-
V. V. Makeev, "Affinely inscribed and affinely circumscribed polygons and polyhedra", Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. 231 (1996), 286-298; English transl. in J. Math. Sci. (New York) 91 (1998).
-
(1996)
Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst.
, vol.231
, pp. 286-298
-
-
Makeev, V.V.1
-
13
-
-
85164655928
-
-
(New York)
-
V. V. Makeev, "Affinely inscribed and affinely circumscribed polygons and polyhedra", Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. 231 (1996), 286-298; English transl. in J. Math. Sci. (New York) 91 (1998).
-
(1998)
J. Math. Sci.
, vol.91
-
-
-
14
-
-
51249195232
-
Überdeckung einer menge durch mengen kleineren durchmessers
-
H. Hadwiger, "Überdeckung einer Menge durch Mengen kleineren Durchmessers", Comment. Math. Helv. 18 (1945/46). 73-75; "Mitteilung betreffend meine Note: "Überdeckung einer Menge durch Mengen kleineren Durchmessers", Comment. Math. Helv. 10 (1946/47), 72-73.
-
(1945)
Comment. Math. Helv.
, vol.18
, pp. 73-75
-
-
Hadwiger, H.1
-
15
-
-
51249192944
-
Mitteilung betreffend meine note: 'Überdeckung einer menge durch mengen kleineren durchmessers
-
H. Hadwiger, "Überdeckung einer Menge durch Mengen kleineren Durchmessers", Comment. Math. Helv. 18 (1945/46). 73-75; "Mitteilung betreffend meine Note: "Überdeckung einer Menge durch Mengen kleineren Durchmessers", Comment. Math. Helv. 10 (1946/47), 72-73.
-
(1946)
Comment. Math. Helv.
, vol.10
, pp. 72-73
-
-
-
16
-
-
84976102475
-
Symmetrical sets of constant width and their partitions
-
C. A. Rogers, "Symmetrical sets of constant width and their partitions", Mathemalika 18 (1971), 105-111.
-
(1971)
Mathemalika
, vol.18
, pp. 105-111
-
-
Rogers, C.A.1
-
17
-
-
0012864410
-
The Borsuk problem in 3-dimensional spaces of constant curvature
-
(Russian)
-
A. S. Risling, "The Borsuk problem in 3-dimensional spaces of constant curvature", Ukrain. Geom. Sb. 11 (1971), 78-83. (Russian)
-
(1971)
Ukrain. Geom. Sb.
, vol.11
, pp. 78-83
-
-
Risling, A.S.1
-
18
-
-
84971146089
-
Covering a sphere with spheres
-
C. A. Rogers, "Covering a sphere with spheres", Mathematika 10 (1963), 157-164.
-
(1963)
Mathematika
, vol.10
, pp. 157-164
-
-
Rogers, C.A.1
-
19
-
-
84971761881
-
Illuminating sets of constant width
-
O. Schramm, "Illuminating sets of constant width", Mathematika 35 (1988), 180-189.
-
(1988)
Mathematika
, vol.35
, pp. 180-189
-
-
Schramm, O.1
-
20
-
-
0001574571
-
d by balls of the same diameter
-
Lecture Notes in Math., Springer-Verlag, Berlin
-
d by balls of the same diameter", Geometric aspects of functional analysis. Lecture Notes in Math., vol. 1469, Springer-Verlag, Berlin 1991, pp. 138-144.
-
(1991)
Geometric Aspects of Functional Analysis
, vol.1469
, pp. 138-144
-
-
Bourgain, J.1
Lindenstrauss, J.2
-
21
-
-
84967774552
-
A counterexample to Borsuk's conjecture
-
J. Kahn and G. Kalai, "A counterexample to Borsuk's conjecture", Bull. Amer. Math. Soc. (N.S.) 20 (1993), 60-62.
-
(1993)
Bull. Amer. Math. Soc. (N.S.)
, vol.20
, pp. 60-62
-
-
Kahn, J.1
Kalai, G.2
-
22
-
-
0002322449
-
On Borsuk's problem
-
A. Nilli, On Borsuk's problem, Contemporary Math. 178 (1994), 209-210.
-
(1994)
Contemporary Math.
, vol.178
, pp. 209-210
-
-
Nilli, A.1
-
23
-
-
0039269123
-
On the dimension in Borsuk's problem
-
English transl, in Russian Math. Surveys 52 (1997)
-
A. M. Raǐgorodskiǐ, "On the dimension in Borsuk's problem", Uspekhi Mat. Nauk 52:6 (1997), 181-182; English transl, in Russian Math. Surveys 52 (1997).
-
(1997)
Uspekhi Mat. Nauk
, vol.52
, Issue.6
, pp. 181-182
-
-
Raǐgorodskiǐ, A.M.1
-
24
-
-
0033462933
-
On a bound in Borsuk's problem
-
English transl. In Russian Math. Surveys 54 (1999)
-
A. M. Raǐgorodskiǒ, "On a bound in Borsuk's problem", Uspekhi Mat. Nauk 54:2 (1999), 185-186; English transl. In Russian Math. Surveys 54 (1999).
-
(1999)
Uspekhi Mat. Nauk
, vol.54
, Issue.2
, pp. 185-186
-
-
Raǐgorodskiǒ, A.M.1
-
26
-
-
0000009985
-
-
Preprint, TU Berlin, June
-
G. M. Ziegler, "Coloring Hamming graphs, optimal binary codes, and the 0/1-Borsuk problem in low dimensions", Preprint, TU Berlin, June 2000.
-
(2000)
Coloring Hamming Graphs, Optimal Binary Codes, and the 0/1-Borsuk Problem in Low Dimensions
-
-
Ziegler, G.M.1
-
27
-
-
0012890893
-
On the chromatic number of cube-like graphs
-
C. Payan, "On the chromatic number of cube-like graphs", Discrete Math. 103 (1992), 271-277.
-
(1992)
Discrete Math.
, vol.103
, pp. 271-277
-
-
Payan, C.1
-
30
-
-
0000059891
-
Borsuk's problem for (0, l)-polyhedra and cross-polytopes
-
A. M. Ragǐorodskiǐ, "Borsuk's problem for (0, l)-polyhedra and cross-polytopes", Dokl. Ross. Akad. Nauk 371 (2000), 600-603; English transl, in Dokl. Math. 61 (2000).
-
(2000)
Dokl. Ross. Akad. Nauk
, vol.371
, pp. 600-603
-
-
Ragǐorodskiǐ, A.M.1
-
31
-
-
85164644476
-
-
A. M. Ragǐorodskiǐ, "Borsuk's problem for (0, l)-polyhedra and cross-polytopes", Dokl. Ross. Akad. Nauk 371 (2000), 600-603; English transl, in Dokl. Math. 61 (2000).
-
(2000)
Dokl. Math.
, vol.61
-
-
-
32
-
-
0036422050
-
Borsuk's problem for (0, l)-polytopes and cross-polytopes
-
A. M. Raǐgorodskiǐ, "Borsuk's problem for (0, l)-polytopes and cross-polytopes", Dokl. Ross. Akad. Nauk 384 (2002), 593-597; English transl. in Dokl. Math. 65 (2002).
-
(2002)
Dokl. Ross. Akad. Nauk
, vol.384
, pp. 593-597
-
-
Raǐgorodskiǐ, A.M.1
-
33
-
-
85164634509
-
-
A. M. Raǐgorodskiǐ, "Borsuk's problem for (0, l)-polytopes and cross-polytopes", Dokl. Ross. Akad. Nauk 384 (2002), 593-597; English transl. in Dokl. Math. 65 (2002).
-
(2002)
Dokl. Math.
, vol.65
-
-
-
34
-
-
0000314230
-
On sets of distances of n points
-
P. Erdös, "On sets of distances of n points", Amer. Math. Monthly 53 (1946), 248-250.
-
(1946)
Amer. Math. Monthly
, vol.53
, pp. 248-250
-
-
Erdös, P.1
-
36
-
-
0000126770
-
Systems of common representatives
-
(Russian)
-
A. M. Raǐgorodskiǐ, "Systems of common representatives", Fund. Prikl. Math. 5 (1999), 851-860. (Russian)
-
(1999)
Fund. Prikl. Math.
, vol.5
, pp. 851-860
-
-
Raǐgorodskiǐ, A.M.1
-
37
-
-
0002818116
-
Asymptotic analysis of the set covering problem
-
(Russian)
-
N. N. Kuzyurin, "Asymptotic analysis of the set covering problem". Problemy Kibernet. 37 (1980), 19-56. (Russian)
-
(1980)
Problemy Kibernet.
, vol.37
, pp. 19-56
-
-
Kuzyurin, N.N.1
-
38
-
-
0001263144
-
Egy grafelmeletiszelsoertek feladatrol
-
P. Turán, "Egy grafelmeletiszelsoertek feladatrol", Mat. Fix. Lapok. 48 (1941), 436-452.
-
(1941)
Mat. Fix. Lapok.
, vol.48
, pp. 436-452
-
-
Turán, P.1
-
39
-
-
0012792392
-
Matroidal bijections between graphs
-
N. Linial. R. Meshulam, and M. Tarsi, "Matroidal bijections between graphs", J. Combin. Theory Ser. B 45:1 (1988), 31-44.
-
(1988)
J. Combin. Theory Ser. B
, vol.45
, Issue.1
, pp. 31-44
-
-
Linial, N.1
Meshulam, R.2
Tarsi, M.3
-
40
-
-
0001161561
-
On a graph-problem of Turán
-
(Hungarian)
-
G. Katona, T. Nemetz, and M. Simonovitz, "On a graph-problem of Turán", Mat. Lapok 15 (1964), 228-238. (Hungarian)
-
(1964)
Mat. Lapok
, vol.15
, pp. 228-238
-
-
Katona, G.1
Nemetz, T.2
Simonovitz, M.3
-
41
-
-
0000158861
-
Turán's type problems
-
London Math. Soc. Lecture Note Series
-
Z. Füredi, "Turán's type problems", Surveys in combinatorics, London Math. Soc. Lecture Note Series, vol. 166, 1991, pp. 253-300.
-
(1991)
Surveys in Combinatorics
, vol.166
, pp. 253-300
-
-
Füredi, Z.1
-
42
-
-
0032220826
-
The defects of admissible balls and octahedra in a lattice and systems of generic representatives
-
English transl, in Sb. Math. 189 (1998)
-
A. M. Raǐgorodskiǐ, "The defects of admissible balls and octahedra in a lattice and systems of generic representatives", Mat. Sb. 189:6 (1998), 117-141: English transl, in Sb. Math. 189 (1998).
-
(1998)
Mat. Sb.
, vol.189
, Issue.6
, pp. 117-141
-
-
Raǐgorodskiǐ, A.M.1
-
43
-
-
84960611591
-
Intersection theorems for systems of finite sets
-
P. Erdös, Ch. Ko, and R. Rado, "Intersection theorems for systems of finite sets", Quart. J. Math. 12 (1961), 313-320.
-
(1961)
Quart. J. Math.
, vol.12
, pp. 313-320
-
-
Erdös, P.1
Ko, Ch.2
Rado, R.3
-
44
-
-
0030269011
-
The complete non-trivial-intersection theorem for systems of finite sets
-
R. Ahlswede and L. H. Khachatrian, "The complete non-trivial-intersection theorem for systems of finite sets", J. Combin. Theory Ser. A 76 (1996), 121-138.
-
(1996)
J. Combin. Theory Ser. A
, vol.76
, pp. 121-138
-
-
Ahlswede, R.1
Khachatrian, L.H.2
-
45
-
-
21444442876
-
The complete intersection theorem for systems of finite sets
-
R. Ahlswede and L. H. Khachatrian, "The complete intersection theorem for systems of finite sets", European J. Combin. 18 (1997), 125-136.
-
(1997)
European J. Combin.
, vol.18
, pp. 125-136
-
-
Ahlswede, R.1
Khachatrian, L.H.2
-
47
-
-
51249186924
-
The exact bound in the Erdös-Ko-Rado theorem
-
R. M. Wilson, "The exact bound in the Erdös-Ko-Rado theorem", Combinatorica 4 (1984), 247-257.
-
(1984)
Combinatorica
, vol.4
, pp. 247-257
-
-
Wilson, R.M.1
-
50
-
-
85164635692
-
On the Borsuk problem
-
(Tula, September 10-15), Tula. (Russian)
-
A. M. Raǐgorodskiǐ and Yu. A. Kalnishkan, "On the Borsuk problem", Modern problems in number theory and its applications (Tula, September 10-15, 2001), Tula pp. 98-99. (Russian)
-
(2001)
Modern Problems in Number Theory and its Applications
, pp. 98-99
-
-
Raǐgorodskiǐ, A.M.1
Kalnishkan, Yu.A.2
-
51
-
-
0012792395
-
An estimate concerning Borsuk's partition problem
-
M. Lassak, "An estimate concerning Borsuk's partition problem", Bull. Acad. Polon. Sci. Sér. Sci. Math. 30 (1982), 449-451.
-
(1982)
Bull. Acad. Polon. Sci. Sér. Sci. Math.
, vol.30
, pp. 449-451
-
-
Lassak, M.1
|